# SDR UPS08853892

- Difficulty date: October 2, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fs 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATE EFN 7021991231 NRC 751026 CUSP MEMBRANE TRACK 1 BETWEEN FS26 0 AND FS360.  REPAIRED IAW 53-2-00 FIG 25.
